# SDR P2EA97080

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - OBSERVED DURING FUSELAGE SKIN REPLACEMENT, LEVEL 2 CORROSION, STRINGER 21 LEFT, BS 1010.  DEFECT SIZE 2 INCHES.  ACCOMPLISHED STRINGER REPAIR IAW 53-10-03 FIG 1.  (M)
